| Catalog Number |
07K62-35 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/09/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Lot/serial number was manufactured prior to udi compliance date; therefore, only a di is provided an evaluation is in process.A follow up report will be submitted when the evaluation is complete.Note: this is the same patient as reported in in manufacturers report number 3005094123-2016-00054 on concomitant sn (b)(4).
Event or Problem Description
The customer reports a falsely depressed tsh result on the architect i2000sr analyzer.The following data was provided from (b)(6) 2016: sid (b)(4) initial 0.016 miu/l, repeat 3.17 miu/l.The result was not reported out of the lab and there was no impact to patient management reported.
Additional Manufacturer Narrative
Further investigation of the customer issue included a review of the complaint text, a search for similar complaints, review of instrument logs, a review of labeling and accuracy testing.Historical performance of the reagent lot was evaluated using world wide data from abbott link.The patient data was analyzed and compared to an established control limit.This evaluation indicated that the patient median result for this lot is within the established control limits and no unusual reagent lot performance was identified.No adverse trend was identified for the customer's issue.Labeling was reviewed and found to be adequate.The product was not available for return.An internal panel was tested with retained kits of the likely cause reagent lot and accuracy testing met all specifications.Based on all available information and abbott diagnostics' complaint investigation, the assay performed as intended and no product deficiency was identified.
Additional Manufacturer Narrative
The device evaluation was reassessed and concluded that a malfunction occurred, therefore, the device was not performing as intended, however, no systemic issue or product deficiency was identified.